# SDR VJ9900004

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, THE G-1 GALLEY LEFT SIDEWALL FORWARD CORNER ANGLE WAS FOUND BENT AND CORRODED AT THE BOTTOM.  CUT OUT CORROSION.  CUT TO FIT NEW ANGLE AND INSTALLED IAW B737 SRM 51-40-4, AND 51-30-2.
